Nurofen Joint And Back 200Mg 16 Capsules

£ 3.90
£0.24/each

Product Description

  • Pain Relief 200mg Soft Capsules
  • Ibuprofen
  • For the relief of:
  • Headache, period pain, muscular pain, cold and flu symptoms, migraine, dental, pain, rheumatic pain, backache, neuralgia, feverishness
  • Lasts up to 8 hours

Information

Ingredients

Each Capsule contains Ibuprofen 200mg, Also contain Sorbitol (E420)

Storage

Store below 25ºC, Store in the original pack

Preparation and Usage

  • Dosage:
  • Adults, the elderly and children and adolescents between 12 and 18 years: take 1 or 2 capsules with water, then if necessary 1 or 2 capsules every 4 hours. Do not chew capsules. Do not exceed 6 capsules in 24 hours.
  • Read the enclosed leaflet before taking this product.

Name and address

  • MA Holder:
  • Reckitt Benckiser Healthcare (UK) Ltd,
  • Slough,
  • SL1 3UH,
  • UK.

Lower age limit

Advisory Years : 18

Safety warning

DO NOT TAKE IF YOU: Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding Are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg Are in the last 3 months of pregnancy SPEAK TO A PHARMACIST OR YOUR DOCTOR BEFORE TAKING THIS PRODUCT IF YOU Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated Are a smoker Are in the first 6 months of pregnancy Not suitable for children under 12 years. Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted. Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted. WARNING: Do not take more medicine than the label tells you to. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Net Contents

16 x Soft Capsules

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2019

Basket

Products you add to your basket will appear here